Journal article icon

Journal article

Newtonian program analysis

Actions


Access Document


Publisher copy:
10.1145/1857914.1857917

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
Journal:
Journal of the ACM
Volume:
57
Issue:
6
Pages:
1-47
Publication date:
2010-10-01
DOI:
ISSN:
0004-5411
URN:
uuid:a4d0ace6-1606-4c2a-bb10-f338e3b24984
Source identifiers:
433228
Local pid:
pubs:433228

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP